MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS TOUCH DEVICE & POWER SUP; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS TOUCH DEVICE & POWER SUP; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Catalog Number 66801281
Medical Device Problem Codes Partial Blockage (1065); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that immediately after changing the dressing and resuming treatment, in the renasys touch device & power sup the message of blockage alarm was displayed on the screen.The problem was not solved by exchanging the canister.The procedure was completed, without delay, using a s+n back-up device.No patient injuries and no other complications were reported.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable root cause may include kinks, leaks or blockages.The ifu offers further guidance.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture.A complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
RENASYS TOUCH DEVICE & POWER SUP
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11741320
Report Number8043484-2021-00977
Device Sequence Number19888655
Product Code OMP
UDI-Device Identifier05000223494476
UDI-Public5000223494476
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66801281
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1